# SDR SWAA040431

- Difficulty date: February 10, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 55,243 hours, 46,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 013071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT BULB INOP.  RELAMPED PER MM.
